# SDR ASOA20130622062R

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 31,478 hours, 23,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION, THE CABIN FLOOR EMERGENCY LIGHTS AT ROW 6 AND 7 WERE INOPERATIVE.   MX R & R THE FLOOR STRIP LIGHT WITH OPS CHECK SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
